# SDR CA190730007

- Difficulty date: July 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2421 · AC Generator-Alternator
- Part: Frequency Gen
- Part number: C07500043003
- Condition: Failed
- Location: Lt Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) L GEN DEGRADED   LVFG REPLACED IAW AMP : J24-21-01-00AAA-520A-A (P/N C07500043-003, VPN 1714624E)  OPERATIONAL TEST OF THE LVFG PERFORMED I.A.W AMP J24-21-01-01AAA-320A-A REV 003 (TC# 20190730007)
